# SDR UPS99230615

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, ON X-RAY INSP OF E & F WINDOW POST RT SIDE OF COCKPIT CRACK FOUND IN PT F OF STEEL STRAP.  REPAIR CARRIED OUT IAW UPS EO B727-5310-0012 USING KIT (P/N 65C 35282-8).
